# SDR WAIA2011F00009

- Difficulty date: December 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N808W
- Make and model: Lear 60LEAR
- Aircraft serial: 112
- Aircraft time: 6,436 hours, 4,323 cycles
- Engine: Pwa PW305A
- Engine time: 6,436 hours, 4,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

CREW STARTED ENGINES IN PREPERATION TO RETURN. CREW STATED NORMAL START AND TAXI. WHEN THE CREW TURNED TO ENTER THE ACTIVE RUNWAY, THEY NOTICED AN AMBER EDS LIGHT AND OBSERVED LT ENGINE LOW OIL PRESSURE WITH A DECRESE IN N2 SPEED.  CREW THEN SHUTDOWN ENGINE AND TAXIED BACK TO THE FBO. CREW NOTIFIED THE DOM.  AFTER VISUAL INSP OF ENGINE OIL LEVEL, OPENING ENGINE COWLING AND INSPECTING FOR ANY SIGNS OF OIL LEAKS OR DAMAGE, NO DEFECTS WERE NOTED. CREW THEN ATTEMPTED 2 MORE ENGINE STARTS BOTH RESULTING IN "HUNG" STARTS.  MX WAS DISPATCHED TO DOWNLOAD THE EDS AND ANALIZED BY MFG.  MFG THEN DECIDED TO REMOVE THE ENGINE FROM SERVICE AND INSTALLED A LOANER ENGINE.  ACFT THEN RETURNED BACK TO BASE. AWAITING REPORT FROM MFG OF FINDINGS ON AFFECTED ENGINE.
